# SDR SWIA200516032

- Difficulty date: December 26, 2005
- Submitted: December 27, 2005
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 30,424 hours, 39,557 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RT RUDDER JAMMED AFTER TAKEOFF.  REPLACED BOTH RUDDER ACTUATORS IAW MM 27-22-02.  OPERATIONAL CHECK GOOD, PN 308140-1003, SN/OFF 0165 SN/OFF 0671.
